# SDR DALA2015030201913

- Difficulty date: March 1, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 72,358 hours, 56,146 cycles
- System (JASC): 2612 · Fire Detection
- Part: Selector Switch
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE CREW DIVERTED THE FLIGHT DUE TO AN "AFT CARGO FIRE" INDICATION DURING CLIMB OUT, AT APPROXIMATELY 14K. CREW COMPLIED WITH QRH PROCEDURES AND DISCHARGED THE CARGO FIRE BOTTLE.  MAINTENANCE PLACED THE CARGO COMPARTMENTS AND FIRE DETECTION SYSTEM ON MEL AND THE FLIGHT CONTINUED.  THE CARGO FIRE EXTINGUISHING BOTTLES WERE REPLACED ALONG WITH THE COCKPIT CONTROL PANEL DUE TO A LOOSE AFT COMPARTMENT SELECTOR SWITCH. THE CARGO FIRE INDICATION SYSTEM WAS FOUND OPERATIONAL.
